# SDR ASAA2024082052114

- Difficulty date: August 20, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 DOOR FAILED OPS CHECK. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE R1 DOOR BATTERY PACK, OP CHECKS GOOD IAW B737-700 AMM 33-51-06-960-805. (S/N 345808)
